Bayesian discrimination with longitudinal data


Brown, PJ; Kenward, MG; Bassett, EE; (2001) Bayesian discrimination with longitudinal data. Biostatistics (Oxford, England), 2 (4). pp. 417-432. ISSN 1465-4644 DOI: https://doi.org/10.1093/biostatistics/2.4.417

Full text not available from this repository.
Item Type: Article
Faculty and Department: Faculty of Epidemiology and Population Health > Dept of Medical Statistics
URI: http://researchonline.lshtm.ac.uk/id/eprint/18241

Statistics


Download activity - last 12 months
Downloads since deposit
0Downloads
270Hits
Accesses by country - last 12 months
Accesses by referrer - last 12 months
Impact and interest
Additional statistics for this record are available via IRStats2

Actions (login required)

Edit Item Edit Item